# SDR BEM2004F00000

- Difficulty date: July 8, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N5078N
- Make and model: Beech 65
- Aircraft serial: LF16
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCM2YK
- System (JASC): 2430 · DC Generating System
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Part time: 134 hours
- Component: Alternator
- Component part number: ALV8402
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 1 ALTERNATOR WENT INOPERATIVE IN FLIGHT INVESTIGATION FOUND REAR ROTOR BEARING OF ALTERNATOR HAD NO GREASE AND FAILED.
